Gas-X Antigas Extra Strength Softgels

Gas-X Antigas Extra Strength Softgels

20 ct box

Ingredients

In Each Softgel Active Ingredients: Simethicone (125 Mg), Antigas. In Each Softgel Inactive Ingredients: D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Gelatin, Glycerin, Hypromellose, Peppermint Oil, Purified Water, Sorbitol, Titanium Dioxide.

Warnings

In Each Softgel Warnings: Keep our of reach of children. Tamper evident feature: gas-x extra strength softgels are sealed in blister packets. Use only if the individual seal is unbroken.

Details

Simethicone 125 mg / Antigas. No. 1 doctor recommended brand. Relieves gas fast. Pressure - bloating - discomfort. Gas-X Extra Strength Softgels offer fast, effective relief of pressure and bloating that antacids can't provide. They are specially formulated with simethicone, the antigas medicine doctors recommend most for pressure, bloating or discomfort referred to as gas. Gas-X Extra Strength Softgels are concentrated to contain liquid gas-fighting medicine in a small softgel so they are easy to swallow, and there is no chalky taste. In Each Softgel Other Information: Store at controlled room temperature 20-25 degrees C (68-77 degrees F). Protect from light, heat and moisture.

In Each Softgel Directions: Do not exceed 4 softgels in 24 hours except under the advice and supervision of a physician. Read all product information before using. Keep box for important information. Adults and Children 12 Years and Over:: Swallow with water 1 or 2 softgels as needed after meals and at bedtime.

Manufacturer

GSK Consumer Healthcare

Phone

855-328-5204